# SDR SIMA2094

- Difficulty date: July 27, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3554 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 4 INOPERATIVE, PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED LIGHT STRIP BELOW SEAT 4 AND 5 IAW SAAB MM 33-50-20.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
